Nov 28, 2007
THANK YOU FOR YOUR RESPONSE, IT HELPED ALOT. I HAVE BEEN TAKING ATRIPLA BUT NOW HAVE THRUSH SINCE I STARTED TAKING THE MEDS. IS THE MED NOT WORKING OR HOW LONG BEFORE I SEE ANY IMPROVEMENT. BESIDES ATRIPLA I AM TAKING,CLOTRIMAXOLE LOZENGES AND NYSTATIN ORAL, BUT IT IS NOT HELPING. IS THERE ANOTHER MED I COULD TAKE FOR MY THRUSH.
Response from Dr. Daar
It would be very unusual for thrush to develop while on therapy and then not respond to the medications you are taking. The first thing I would suggest is that you see an expert provider to make sure it truely is thrush, versus something else such as oral hairy leukoplakia. If it is thrush you could try other agents such as fluconazole, but I suspect it may well be something else.
Immunity Deficiency and HIV
SEVERE ITCHING from ATRIPLA?
- How Do You Know If You Have Oral Thrush?
- Itchy Rash After Getting Fingered Sign Of HIV AIDS
- Itchy Vagina After Touching Used Condom Sign Of HIV AIDS
- Jock Itch After Vaginal Sex With Condom What Are The Chances Of HIV
- Sore Testicles After Sex With Hooker Worried I Have HIV
- Tingling Lips After Rubbing Vagina Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.